Geometric quantization of integrable systems with hyperbolic singularities

Mark D. Hamilton, Eva Miranda

    Research output: Contribution to journalArticleResearchpeer-review

    11 Citations (Scopus)

    Abstract

    We construct the geometric quantization of a compact surface using a singular real polarization coming from an integrable system. Such a polarization always has singularities, which we assume to be of nondegenerate type. In particular, we compute the effect of hyperbolic singularities, which make an infinite-dimensional contribution to the quantization, thus showing that this quantization depends strongly on polarization.
    Original languageEnglish
    Pages (from-to)51-85
    JournalAnnales de l'Institut Fourier
    Volume60
    Issue number1
    DOIs
    Publication statusPublished - 1 Jan 2010

    Keywords

    • Classification: 53d50
    • Geometric quantization
    • Integrable system
    • Non-degenerate singularity. Math

    Fingerprint

    Dive into the research topics of 'Geometric quantization of integrable systems with hyperbolic singularities'. Together they form a unique fingerprint.

    Cite this